American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. F. Kreimer. A Galois theory for noncommutative rings . Trans. Amer. Math. Soc. 127 (1967) 29-41. MR 0215883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. F. Kreimer. Galois theory for noncommutative rings and normal bases . Trans. Amer. Math. Soc. 127 (1967) 42-49. MR 0215884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Takasi Nagahara. On Galois conditions and Galois groups of simple rings . Trans. Amer. Math. Soc. 116 (1965) 417-434. MR 0186704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hiram Paley. On Galois subrings of a full ring of linear transformations . Proc. Amer. Math. Soc. 12 (1961) 941-943. MR 0133349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1